Overdose Concerns Spur Children’s Advil Recall

Sunday, November 4th, 2018 by | Posted In: Personal Injury
Share the knowledge...Share on LinkedInShare on FacebookTweet about this on TwitterShare on Google+Pin on Pinterest

A leading medication supplier has recently issued a recall for children’s Advil due to overdose concerns. Medication users could be consuming more medication than they are aware of.

The recall was issued after consumer concerns over teaspoon markings on the dosage cup of the 4 oz. bubble gum bottle when the instructions are given in milliliters.

Overdose symptoms include stomach pain, vomiting, nausea, black/bloody stool, coughing up blood, drowsiness, fainting, shallow breathing, and coma.

If you suspect a loved one may have overdosed on ibuprofen, seek medical help immediately. If your emergency room or primary care doctor has determined there was in fact an overdose and your bottle was mislabeled, call our office immediately. Our doctor/attorney Robert Messey and nurse/attorney Gayle Sullivan will begin an immediate medical and legal investigation into your injuries.

Tags: ,

Post a Comment

Your email is never published nor shared. Required fields are marked *

*
*

You may use these HTML tags and attributes: <a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <s> <strike> <strong>

Tell Us
Your Story
Website design and maintenance by De Young Media.

Tell us your story